# SDR UALA2011011700249

- Difficulty date: January 16, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,884 hours, 12,305 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 5639025
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG RUBBER BURNING ODOR IN COCKPIT.  ODOR DISSIPATED AFTER 15 MINUTES. E/E ACCESS DOOR EICAS.  PRESSURE NORMAL AND ALL SYS NORMAL.  NO DEBRIS FOUND ON RUNWAY 32L AT ORD.  FLIGHT CONTINUED. RT SIDE WINDOW HEAT INOPERATIVE. ACCOMPLISHED WINDOW ANTI-ICING TEST IAW MM. FOUND 3 RT WINDOW INOP, VERIFIED BY TOUCH. WHCU FAULTS CONTROLLER M191.  WINDOW 3-RT RESISTANCE MEASURE 742 OHMS FROM J9 TO J12. NEEDS NEW WINDOW. WINDOW ON HOLD IN NB29 BULK AREA, ACFT WILL RETURN ON THE 19TH. REPLACED WINDOW IAW MM, PERFORMED FIRST TORQUE. REQUIRES SECOND AND THIRD TORQUES, WRITE UP MADE. WINDOW NEED FINAL RETORQUE PER MM. MUST BE ACCOMPLISHED WITHIN 50 HOURS. ACCOMPLISHED FINAL TORQUE REF MM.
